# SDR CALA2025101410054

- Difficulty date: September 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 52,048 hours, 18,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: BACC45FT105P
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL HARNESS AT STA. 727K+10 HAS A BROKEN PIN LOCK ON THE CONNECTOR AND DAMAGED WIRING. SUPPORT TASK NSA EMX NR 00216 SDR INFORMATION ADDED REMOVED AND REPLACED CONNECTOR(PNBACC45FT10-5P) AND WIRE HARNESS (PN BR-9635-60-24) ON EEPL HARNESS AT STA. 727K+10 IAW B737NG DWG 40N01810 SH2,PG11, REV- AND SWPM 20-90-14, SWPM 20-61-00. INSTAL LED EEPL HARNESS AT STA 727+10 IAW NAT DWG 40N01810 SH2 REV- PERFORMED OPERATIONAL CHECK OF THE EELP WIRING, OPS CHECK GOOD IAW B737-900 AMM 33-51-00.
